MathSciNet Relay Station
MathSciNet bibliographic data
MR2261019 65N30 (42C05 65D05)
Lamichhane, Bishnu P.; Wohlmuth, Barbara I. Biorthogonal bases with local support and approximation properties. Math. Comp. 76 (2007), no. 257, 233–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement